advertisement
Question
Posted by: Anonymous | 2009/06/03

Jasmin

Hey Doc, I have been using Jasmine for about 2 going on three weeks now, the thing is now I’ m very emotional and irritated and get upset over the smallest of things, I feel depressed and tired, what I would like to know is, could this be Jasmine causing this and if so should I stick it out... it will get better later or should I stop using it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If these symptoms started when you started the Yasmin, then it is possible that this is the cause. You should give it more time as side effects often resolve later.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement